All Journal Entries Journals
Sort By:  

Withdrawals?

Jan 23, 2013 - 0 comments
Tags:

Fentanyl Patch

,

withdrawal

,

Weight

,

clonodine

,

elavil

,

sorrow



Ok, I have been off of Fentynal Patch since 8/16/12.  I did so great tapering. The doc had ordered me clonodine and elavil to help with and wd's.  I was taking a low dose of both 2x a day then he just stopped prescribing it. That was fine but I started to feel horrible. So agitated at times, crampy legs, moody, etc. When I went back for a check up I told the PA how I was feeling and asked if I could still be withdrawing because I had heard you wd for quiet a while after being on anything for a long period of time.  She said she didn't think it would still be wd's and asked if I was still taking the two meds. I told her no that the Doc just stopped prescribing it. She gave me new scripts for it. I now truly think I was having wd's because after I took the first dose, I felt so much better.  I still take pain medication which is a lower dose and quantity than before and that only helped me for about an hour until I started feeling symptoms again. I truly feel that I'm still going through withdrawals from the patch although slight they were making life very hard to bear.  I'm still going through the radio frequency injections and they seem to have helped some. I've gained some weight since August. I think it's been a combination of getting off the patch, emotionally eating from losing my grandson and it being winter time.  The weight gain alone makes me feel pretty awful so I'm going to start walking and making some changes in my eating habits.  I'm looking for a grief counselor or group. Still trying to muddle through.  God is faithful. I have got to get back to where I was.

It has been a long time but here is why

Jan 10, 2013 - 4 comments

My last entry was 8/15/12. On 8/17/12, my 2 1/2 month old grandson passed away. He died of SIDS. I am having a great deal of trouble with it. My faith has been shaken to the core. My daughter is broken. Some people were very cruel by spreading viscous rumors and lies. Others were so nice and comforting. I miss him more than words will ever be able to express.  He died the day after I took my last Fentynal patch off. I did it...I'm off for almost five months. I feel better and have more clarity than ever. I am grieving and I just wonder if I'll ever get my faith back. My daughter is still in a bad relationship with a bad guy. I pray everyday that she will wake up and get far away from him. My three year old grandson has been my sanity. He's great company and I love him so very much. I ask for prayers for me and my family. Thanks and God Bless. I still love my Lord but I just don't understand the unanswerable why.

One more day.

Aug 15, 2012 - 0 comments

Tomorrow is the last day. It seemed like it would take forever but it actually went by quick!! I had the SI joint radio frequency burn and did well other than a few days of soreness. I'm thankful for God's love and his holding on to me. This is one less worry. I am so pleased!! I am proud of myself!!

6 more days....

Aug 09, 2012 - 0 comments

Tomorrow I put on my 4th 12mcg patch. Then just one more after that!! I'm so glad!! I have almost succeeded!!! I have done something that I think even the doctor thought I wouldn't be able to do!!! I am going for the "burn" of my SI JOINT nerve today. I am praying that all goes well. God is FAITHFUL!!!! I give him all the praise and glory for getting me this far.  I have had some tough moments but nothing like the horror stories I read on different forums.  I pray that everyone that's tapering or just trying to come off of something is successfull. I don't know how many read these posts or if anyone does at all. I'm here though. If you need a ear or advice. I'm here .